# SDR WRNA201200003

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 58,223 hours, 14,952 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611210
- Condition: Cut
- Location: Hyydraulic Sys
- Component: Filter Module
- Component part number: ASG05275001
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW NOTICED AMBER ALERT LEVEL 1 HYD QTY SYS 1, QTY GOING LOWER.  A/C DIVERTED TO CCS.  LANDING NORMAL.  MX FOUND O-RING CUT AND SQUEEZED OUT ON NR 1 EDP LOW PRESSURE SWITCH.  REMOVED AND REPLACED O-RING IAW 29-12-34.  SERVICED NR 1 HYD SYS IAW 12-13-02, RUN UP AND LEAK CHECK GOOD IAW 29-00-00.  A/C RETURNED TO SERVICE.
